MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ADULT, ACTIVE, HEATED, OXYGEN, BLUE
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the returned patient circuit.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
It was reported to ventec that the o2 delivery tube portion of the patient circuit (adult, active, heated, oxygen, blue) had separated from the main tubing assembly.There was no patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
H6: the patient circuit (adult, active, heated, oxygen, blue) was returned to ventec, which was then forwarded on to the supplier for examination.The supplier examined the patient circuit where the reported issue of the o2 delivery tube portion of the circuit separating from the main tubing assembly was confirmed.The supplier observed that the amount of locktite4011 adhesive on the insertion surface of the o2 delivery tube was insufficient, resulting in a relatively weak bonding strength.The investigation determined that the root cause of the reported issue was supplier process due to a lack of adhesive, which created a weak bonding strength.

Brand Name
VOCSN PATIENT BREATHING PACKAGE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key19930893
Report Number3013095415-2024-00573
Device Sequence Number2760132
Product Code CBK
UDI-Device Identifier00850018761062
UDI-Public(01)00850018761062(11)231017(10)234202
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADULT, ACTIVE, HEATED, OXYGEN, BLUE
Device Catalogue NumberPRT-00798-004
Device Lot Number234202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown